Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Explicit primality criteria for $ h\cdot 2\sp k\pm 1$


Author: Wieb Bosma
Journal: Math. Comp. 61 (1993), 97-109, S7
MSC: Primary 11A51; Secondary 11Y11
MathSciNet review: 1197510
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Algorithms are described to obtain explicit primality criteria for integers of the form $ h \cdot {2^k} \pm 1$ (in particular with h divisible by 3) that generalize classical tests for $ {2^k} \pm 1$ in a well-defined finite sense. Numerical evidence (including all cases with $ h < {10^5}$) seems to indicate that these finite generalizations exist for every h, unless $ h = {4^m} - 1$ for some m, in which case it is proved they cannot exist.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A51, 11Y11

Retrieve articles in all journals with MSC: 11A51, 11Y11


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1197510-3
PII: S 0025-5718(1993)1197510-3
Article copyright: © Copyright 1993 American Mathematical Society